Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Torsional rigidity, principal frequency, electrostatic capacity and symmetrization


Author: George Pólya
Journal: Quart. Appl. Math. 6 (1948), 267-277
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/qam/26817
MathSciNet review: 26817
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/qam/26817
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society